# SDR REXA2021122001172

- Difficulty date: November 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 601R134401
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON LEADING EDGE ACCESS PANEL 599AB CHAFED BEYOND LIMITS.	C/A: LOCATED, DRILLED AND COUNTERSUNK FASTENER HOLE IAW CRJ 900 SRM 51-40-11-001-001-A01.
